S-Space College of Medicine/School of Medicine (의과대학/대학원) Dermatology (피부과학전공) Journal Papers (저널논문_피부과학전공)
A case of assisted reproductive therapy-induced erythema nodosum
- Jeon, Hye Chan; Choi, Mira; Paik, Seung Hwan; Na, Sun Jae; Lee, Jong Hee; Cho, Soyun
- Issue Date
- Korean Dermatological Association
- Annals of Dermatology, Vol.23 No.3, pp. 362-364
- Erythema nodosum is a common variant of panniculitis. It is characterized by tender erythematous nodule and plaque on the anterior aspect of the leg. The etiology is not fully understood. It may be associated with a variety of disorders, including infection, medication, autoimmune disorders, pregnancy, and malignancy. A 33-year-old Korean woman presented with 1 week history of painful erythematous plaques on both knees. She was 7 weeks pregnant with assisted reproductive therapy, and had been maintained on daily intramuscular progesterone injection for 4 weeks. Histological examination of the lesions revealed septal panniculitis without vasculitis. Two days after discontinuing progesterone injection, the symptoms and lesions started to resolve. Herein we present a case of erythema nodosum caused by progesterone injection for endometrial preparation.